Discrete Dynamics in Nature and Society

Discrete Dynamics in Nature and Society / 2001 / Article

Open Access

Volume 6 |Article ID 743982 | https://doi.org/10.1155/S1026022601000176

Andreas Ruffing, Patrick Windpassinger, Stefan Panig, "Comparing algebraic and numerical solutions of classical diffusion process equations in computational financial mathematics", Discrete Dynamics in Nature and Society, vol. 6, Article ID 743982, 13 pages, 2001. https://doi.org/10.1155/S1026022601000176

Comparing algebraic and numerical solutions of classical diffusion process equations in computational financial mathematics

Received28 Aug 2000

Abstract

We revise the interrelations between the classical Black Scholes equation, the diffusion equation and Burgers equation. Some of the algebraic properties the diffusion equation shows are elaborated and qualitatively presented. The related numerical elementary recipes are briefly elucidated in context of the diffusion equation. The quality of the approximations to the exact solutions is compared throughout the visualizations. The article mainly is based on the pedagogical style of the presentations to the Novacella Easter School 2000 on Financial Mathematics.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views119
Downloads463
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.